Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Back pain, discharge, lack of appetite. Suggest something

Hi, I'm only 17, i don't eat a lot but when i do i eat i get hungry very quick. I have back pain and i get discharge in my underwear, when i pee i see white tissue looking stuff in the bowl. I know i'm not healthy because i could go a day withouteating, not because i don't want to but i just have ths appetite to eat.. could you please help me to get something to make me eat and be healthy? Thank you!
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you are suffering from depression and probably a sexually transmitted infection that needs to be clarified by screening you for the same by a qualified psychiatrist. I also think that you might need to be seen because of the voracious appetite you have been having lately which varies with time. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor